# SDR ECPR201811060001

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: General aviation
- Aircraft: N8587K
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844165
- Aircraft time: 674 hours
- Engine: Lyc IO360C1C6
- Engine time: 674 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bumper Block
- Part number: 37970005
- Condition: Broken
- Location: Nlg
- Part time: 123 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE OVERMOULDED RUBBER BUMPER ON THE NOSE GEAR RETRACTION STOP WAS FOUND BROKEN.  THE RUBBER WAS SPLIT AT THE POINT OF CONTACT WITH THE RETRACTION DRAG LINK.  THIS AICRAFT HAS HAD THIS PART REPLACED FIVE TIMES DURING THE PAST FIFTEEN MONTHS FOR THE SAME ISSUE.
